MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND MBLOC HUM EPI 1 D10 STD; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY FRANCE SAS - 3003895575 DXTEND MBLOC HUM EPI 1 D10 STD; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Catalog Number 130710100
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 03/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Patient was revised to address loosening of the humeral component at cement to implant interface.Cement manufacturer was unkown.It was also reported that the patient presented infection and surgeon decided to remove prosthesis and insert antibiotic spacer.Doi: (b)(6) 2018; dor: (b)(6) 2019; right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DXTEND MBLOC HUM EPI 1 D10 STD
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key8447970
Report Number1818910-2019-88316
Device Sequence Number14184625
Product Code KWS
UDI-Device Identifier10603295027133
UDI-Public10603295027133
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K021478
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130710100
Device Lot Number5303162
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR